# SDR IPXA2017080620183

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75395
- Condition: Chafed
- Location: Tailcon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, TAILCONE FWD FRAME CHAFED AROUND THE RT UPPER GUIDE PIN,  BS. 2165.  REPAIRED THE TAILCONE FRAME IAW SRM 53-80-07, REPAIR 1, FIG. 201.
